Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Bismarck, ND

June 21, 2015Dickey County, McIntosh County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 10:49 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 10:49 PM CDT (03:49 UTC)
Expired
Jun 21, 2015, 11:45 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Dickey County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:49 PM CDTTSTM WND GST 70Ashley, ND1.40 INCHES OF RAIN ALSO REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:23 PM CDTTornado WatchSPC8 hr
Jun 21, 10:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2117 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WUUS53 KBIS 220349
SVRBIS
NDC021-051-220445-
/O.NEW.KBIS.SV.W.0063.150622T0349Z-150622T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 1145 PM CDT

* AT 1049 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
  NORTHEAST OF ASHLEY...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ELLENDALE AROUND 1130 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9834 4595 9966 4628 9926 4628 9801
      4614 9801
TIME...MOT...LOC 0349Z 277DEG 42KT 4611 9921 

HAIL...1.50IN
WIND...70MPH
 
$$

SCHECK/SCHILD
4 follow-up statements
687 
WWUS53 KBIS 220411
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1111 PM CDT SUN JUN 21 2015

NDC021-051-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-DICKEY ND-
1111 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN MCINTOSH AND DICKEY COUNTIES...

AT 1110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF FORBES...OR 18 MILES WEST OF ELLENDALE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ELLENDALE AROUND 1135 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9834 4595 9966 4628 9892 4628 9801
      4614 9801
TIME...MOT...LOC 0410Z 277DEG 39KT 4608 9889 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHECK/SCHILD
670 
WWUS53 KBIS 220424
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1124 PM CDT SUN JUN 21 2015

NDC021-051-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-DICKEY ND-
1124 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN MCINTOSH AND DICKEY COUNTIES...

AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ELLENDALE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ELLENDALE AROUND 1130 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4595 9919 4628 9874 4628 9801 4614 9801
      4594 9834
TIME...MOT...LOC 0424Z 277DEG 42KT 4606 9865 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHECK/SCHILD
249 
WWUS53 KBIS 220436
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1136 PM CDT SUN JUN 21 2015

NDC051-220446-
/O.CAN.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-
1136 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
      4594 9834
TIME...MOT...LOC 0436Z 270DEG 38KT 4606 9851 

$$

NDC021-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
DICKEY ND-
1136 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DICKEY COUNTY...

AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLENDALE...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FULLERTON AROUND 1140 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GUELPH...GLOVER AND MONANGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
      4594 9834
TIME...MOT...LOC 0436Z 270DEG 38KT 4606 9851 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHECK/SCHILD
309 
WWUS53 KBIS 220443
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1143 PM CDT SUN JUN 21 2015

NDC021-220452-
/O.EXP.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
DICKEY ND-
1143 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR DICKEY COUNTY WILL EXPIRE AT
1145 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
      4594 9834
TIME...MOT...LOC 0441Z 277DEG 42KT 4606 9851 

$$

SCHECK/SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:29 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 21, 9:29 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT SUN JUN 21 2015

.UPDATE...
ISSUED AT 923 PM CDT SUN JUN 21 2015

UPDATE TO CANCEL MOUNTRAIL...WARD...RENVILLE.....
BOTTINEAU...MCHENRY...ROLETTE AND PIERCE COUNTIES FROM TORNADO
WATCH 324.

FOCUS IS TURNING BACK TO MONTANA AGAIN AS ANOTHER SUPERCELL JUST
EAST OF MILES CITY AS OF 225 UTC IS RAPIDLY PROPAGATING EAST.
HOWEVER...STILL UNCERTAIN IF THE STORM WILL START TURNING RIGHT
AND MISS FAR SOUTHWEST NORTH DAKOTA.

UPDATE ISSUED AT 647 PM CDT SUN JUN 21 2015

UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE
COUNTIES.

OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED
THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS
WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW.
THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY
WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR
SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH
DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF
CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR
TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL
LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US
HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY
ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM
RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH
SUNDAY NIGHT.

LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF
SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED
SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE
IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY
FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND
MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS
THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS
DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z
AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF
SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE
SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN
PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING
SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF
BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI
ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL
TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING
WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS.

THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST
FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS
THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE
CONUS SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 923 PM CDT SUN JUN 21 2015

WIDESPREAD THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS
SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT.
LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE.
MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID
MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE
MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...KS
LONG TERM...AC
AVIATION...AYD
Hazardous weather outlook, Jun 21, 10:47 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1047 PM CDT SUN JUN 21 2015

NDZ040>048-050-051-230400-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1047 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN NORTH DAKOTA
THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY
RAIN...ARE ALL POSSIBLE WITH ANY SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

NDZ001>005-009>013-017>023-025-031>037-230400-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-
1047 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING
AND TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

In the hours before

Local storm report, Jun 21, 10:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1008 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             LINTON                  46.27N 100.23W
06/21/2015  E1.00 INCH       EMMONS             ND   TRAINED SPOTTER

1005 PM     TSTM WND GST     LINTON                  46.27N 100.23W
06/21/2015  E60 MPH          EMMONS             ND   TRAINED SPOTTER

&&

KROLAK
Local storm report, Jun 21, 10:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             4 N LINTON              46.32N 100.23W
06/21/2015  E1.00 INCH       EMMONS             ND   TRAINED SPOTTER

&&

KROLAK
Local storm report, Jun 21, 10:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 S LINTON              46.22N 100.25W
06/21/2015  M62 MPH          EMMONS             ND   AWOS

&&

KROLAK
Local storm report, Jun 21, 10:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     1 W CARRINGTON          47.45N  99.15W
06/21/2015  M60 MPH          FOSTER             ND   AWOS

&&

KROLAK
Local storm report, Jun 21, 10:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND GST     10 N ZEELAND            46.11N  99.83W
06/21/2015  E60 MPH          MCINTOSH           ND   EMERGENCY MNGR

&&

KROLAK
Local storm report, Jun 21, 10:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     1 W CARRINGTON          47.45N  99.15W
06/21/2015  M60 MPH          FOSTER             ND   AWOS

&&

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:28 PM CDTAreal Flood AdvisoryBISStark3 hr
Jun 21, 7:37 PM CDTAreal Flood AdvisoryBISMercer, Morton, Oliver6 hr
Jun 21, 7:47 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce31 min
Jun 21, 7:55 PM CDTTornado WarningBISMorton35 min
Jun 21, 7:58 PM CDTTornado WarningBISAdams, Grant, Hettinger32 min
Jun 21, 8:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton61 min
Jun 21, 8:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux58 min
Jun 21, 8:34 PM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Jun 21, 8:41 PM CDTSpecial Weather StatementBISWells34 min
Jun 21, 9:11 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux64 min
Jun 21, 10:03 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman42 min
Jun 21, 10:07 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh53 min
Jun 21, 10:26 PM CDTSevere Thunderstorm WarningBISBowman64 min
Jun 21, 11:16 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope59 min
Jun 22, 12:11 AM CDTSpecial Weather StatementBISGrant34 min
Jun 22, 12:37 AM CDTSpecial Weather StatementBISSioux23 min
Jun 22, 1:03 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Sioux42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.